Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A further refinement of the Bruhat decomposition


Author: Charles W. Curtis
Journal: Proc. Amer. Math. Soc. 102 (1988), 37-42
MSC: Primary 20G15
DOI: https://doi.org/10.1090/S0002-9939-1988-0915711-3
MathSciNet review: 915711
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Kawanaka obtained explicit formulas for the structure constants in the Hecke algebra $ H\left( {G\left( q \right),B\left( q \right)} \right)$ of a finite Chevalley group $ G\left( q \right)$. This note contains a geometric interpretation of these formulas, involving decompositions of Bruhat cells, in connected reductive algebraic groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G15

Retrieve articles in all journals with MSC: 20G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0915711-3
Keywords: Reductive algebraic groups, Bruhat decomposition, Hecke algebra
Article copyright: © Copyright 1988 American Mathematical Society